# SDR ASAA2014071008516

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 741 hours, 231 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: D1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER D-1 TRIPPED,  DISCOVERED IN PREFLIGHT "AFCS SYS A WARN LIGHT". ACFT GROUNDED. CIRCUIT BREAKER RESET ACCOMPLISHED REF 20-60-01. OPS TEST NORMAL. ACCOMPLISHED (DFCS) OPS TEST IAW AMM 22-11-00. OPS TEST NORMAL, NO FAULTS. NO HISTORY 90 DAYS.
